MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC TITANIUM PORT-A-CATH, LOW PROFILE; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC TITANIUM PORT-A-CATH, LOW PROFILE; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4083-24
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One photo was provided for investigation.The failure mode was confirmed from the photo.The root cause cannot be determined from the picture.If we receive the device, we will reopen the investigation for further evaluations.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Event or Problem Description
It was reported that when the catheter was attached to the latch, the catheter broke in the lock.There was no patient involvement, and no patient harm/adverse event reported.There is one quantity affected, and one sample is returning for investigation.
 
Additional Manufacturer Narrative
One device photo was returned for analysis of complaint that when the catheter was attached to the latch, the catheter broke in the lock.A lot history review was performed and no nonconformances were identified.The photo provided by the customer showed the problem area where the catheter is missing from the port.Without the return of the used port and catheter, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Retrospective review was performed and there were no complaints related to same lot or by different conditions.

Brand Name
DELTEC TITANIUM PORT-A-CATH, LOW PROFILE
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21626095
Report Number3012307300-2025-02988
Device Sequence Number20509737
Product Code LJT
UDI-Device Identifier10610586023613
UDI-Public(01)10610586023613(17)290428(10)6023274
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-4083-24
Device Lot Number6023274
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown